Publication:
Orbifolds in the Alhambra. (Spanish: Caleidoscopios en la Alhambra)

Loading...
Thumbnail Image
Full text at PDC
Publication Date
1987-01-01
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Real Academia de Ciencias Exactas, Físicas y Naturales
Citations
Google Scholar
Research Projects
Organizational Units
Journal Issue
Abstract
This is an exposition of the interrelation between orbifolds and crystallographic groups of the plane, focussing especially on patterns that occur in the Alhambra in Granada. This material appears in English in the author's book [Classical tessellations and three-manifolds, Springer, Berlin, 1987;].
Description
UCM subjects
Unesco subjects
Keywords
Citation
F. Bonahon y L. Siebenmann: "Seifert orbifolds and their role as natural crystalline parts of arbitrary compact irreducible 3-orbifolds", 1982, Sussex conference LMS Lecture notes #95, pp.18- 85, Cambridge Univ. Press 1985. P. S c o t t : "T n e geometries of 3-manifolds", Bull LMS 15 (198 3) 401-487. W. Thurstons "The geometry and topology of 3-manifolds", Princeton Univ. Press (aparecerá). W. Miller, Jr.: "Symmetry groups and their applications". Academic Press, New York & London 1972. Hilbert-Cohn Vossen: "Geometry and Imagination", Academic Press, 1952. R.L.E. Schwarzenberger: "Colour symmetry", Bull. London Math. Soc. 16 (1984) 209-240. J.M. Montesinos: "Lectures on 3-fold simple coverings and 3-manifolds". A symposium in honor of A. Stone. Contemporary Math. 44 (1985) 157-177. J.W. Magnus: "Non-euclidean tesselations and their groups", Academic Press, New York 1974. F. Bonahon y L. Siebenmann; "The characteristic toric splitting of irreducible compact 3-orbifolds" (aparecerá) F. Bonahon y L. Siebenmann: "A do-it-yourself crystal classification", Appendix Y to "Geometric splittings of classical knots, and the algebraic knots of Conway" (aparecerá en LMS notes series). H.Hilden, M. Lozano, J.M. Montesinos, W¿ Whitten: "Universal groups and three-manifolds" Inventiones Math. 87 (1987) 441-456. R.H.FOX: "Covering spaces with singularities". En "Algebraic Geometry and Topology", Editor: R.H.Fox et al. Princeton University Press.
Collections